# SDR AU981304

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 60221
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE COMPRESSOR STALLED.  THE ENGINE WAS REDUCED TO IDLE AND DURING APPROACH, THE ENGINE CHIP LIGHT ILLUMINATED.  INSPECTION FOUND METAL CONTAMINATION ON BOTH FORWARD AND AFT CHIP DETECTORS.  COMPRESSOR RUB WAS HEARD WHEN THE ENGINE WAS ROTATED.
